# SDR P5CA2021013100035

- Difficulty date: January 30, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,838 hours, 21,970 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Pnuematic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STATUS MSG "R ENG FIRE LOOP 1 ON CLIMB OUT THEN CLEARED ON TAXI IN( ITEM TRANSFERRED TO MDDR # 141650 IAW MEL 26-11-01-01, CAT C, DUE 09FEB21. PLACARD INSTALLED.  DATE 31JAN21- LP 1333247 ITEM 8 - CVG - TROUBLESHOT RH ENGINE FIRE DETECTION SYSTEM IAW FIM 26-11 FAULT TREE 804. FOUND PNUEMATIC DUCT LEAK IN PRECOOLER DUCTING. TIGHTENED V-BAND IAW AMM 36-11-15 STEP F21. NO FAULTS FOUND AT THIS TIME. THIS CLEARS DMI 141650. PLACARD RMVD. )
